JournalsprimsVol. 41 , No. 3DOI 10.2977/prims/1145475227

Approximate Conjugacy and Full Groups of Cantor Minimal Systems

  • Hiroki Matui

    Chiba University, Japan
Approximate Conjugacy and Full Groups of Cantor Minimal Systems cover

Abstract

H. Lin and the author introduced the notion of approximate conjugacy of dynamical systems. In this paper, we will discuss the relationship between approximate conjugacy and full groups of Cantor minimal systems. An analogue of Glasner–Weiss’s theorem will be shown. Approximate conjugacy of dynamical systems on the product of the Cantor set and the circle will also be studied.